# SDR UPS99830188

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37558412
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FS 1160, BETWEEN LONGERON 34R AND 33R, THE BATHTUB FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 53-2-0 FIG 2D.
